Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Necessary conditions for isomorphism of Lie algebras of Block


Author: John B. Jacobs
Journal: Trans. Amer. Math. Soc. 208 (1975), 73-79
MSC: Primary 17B20
DOI: https://doi.org/10.1090/S0002-9947-1975-0369455-5
MathSciNet review: 0369455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Two algebras of Block, $ \mathcal{L}(G,\delta ,f)$ and $ \mathcal{L}(G',\delta ',f')$, are isomorphic only if $ m(G) = m(G')$. This is not sufficient for isomorphism.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B20

Retrieve articles in all journals with MSC: 17B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0369455-5
Keywords: Algebras of Block, restricted algebra, isomorphism
Article copyright: © Copyright 1975 American Mathematical Society